# SDR DALA1317860681

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 65,590 hours, 30,101 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 781160
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT, F/A REPORTED SMOKE ODOR IN REAR OF ACFT.  RAN QRH ITEM TO NR 8 AND ODOR DISSIPATED.  EQUIPMENT OVHT EICAS MESSAGE ON LANDING.  FOUND RT RECIRCULATION FAN DAMAGED, BLADES BENT, BEARINGS GRINDING, AND SMELLED BURNED.  REPLACED RT RECIRCULATION FAN AND FILTER.  OPS CHECKED GOOD.  NO ODOR IN CABIN.
